# SDR SWAA2021051069214

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,592 hours, 35,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE LOW PRESSURE ; / R&R AFT SERVICE DOOR SLIDE PER MT#725-61-06
